uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
HLA-A*33:01 is strongly associated with drug-induced liver injury (DILI) due to terbinafine and several other unrelated compounds
Nottingham Univ Hosp NHS Trust, NIHR Nottingham Digest Dis Biomed Res Unit, Nottingham, England..
Columbia Univ, New York, NY USA..
Landspitali Univ Hosp, Reykjavik, Iceland..
CIBERehd, Madrid, Spain.;Univ Malaga, E-29071 Malaga, Spain..
Show others and affiliations
2015 (English)In: Hepatology, ISSN 0270-9139, E-ISSN 1527-3350, Vol. 62, 325A-326A p.Article in journal, Meeting abstract (Other academic) PublishedText
Place, publisher, year, edition, pages
2015. Vol. 62, 325A-326A p.
National Category
Pharmacology and Toxicology
URN: urn:nbn:se:uu:diva-281555ISI: 000368375401110OAI: oai:DiVA.org:uu-281555DiVA: diva2:915962
66th Annual Meeting of the American-Association-for-the-Study-of-Liver-Diseases (AASLD), NOV 13-17, 2015, San Francisco, CA
Available from: 2016-03-31 Created: 2016-03-24 Last updated: 2016-03-31Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Hallberg, Pär
By organisation
Clinical pharmacogenomics and osteoporosis
In the same journal
Pharmacology and Toxicology

Search outside of DiVA

GoogleGoogle Scholar

Total: 63 hits
ReferencesLink to record
Permanent link

Direct link